# SDR SWAA2022031441070

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TOILET SERVICE DOOR AROUND BUCK TAILS COMMON TO EXISTING REPAIR / CORROSION WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM FOR CORROSION COMMON TO A REPAIR REMOVED AND REPLACED TOILET SERVICE DOOR ASSY PER AMM 52-49-07-000-801 AMM 52-49-07-400-801 AMM 52-49-07-000-802 AND IPC 52-49-07-01 RESISTANCE CHECK GOOD
